Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``Proof of a polynomial conjecture'' (Proc. Amer. Math. Soc. 44 (1974), 58-60)


Author: G. K. Kristiansen
Journal: Proc. Amer. Math. Soc. 58 (1976), 377
MSC: Primary 26A78
DOI: https://doi.org/10.1090/S0002-9939-1976-0409743-3
Original Article: Proc. Amer. Math. Soc. 44 (1974), 58-60.
MathSciNet review: 0409743
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A78

Retrieve articles in all journals with MSC: 26A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409743-3
Article copyright: © Copyright 1976 American Mathematical Society